MathSciNet Relay Station
MathSciNet bibliographic data
MR2452827 (2009i:46104) 46L07 (17C65 46L89 47B10 47L20)
Le Merdy, Christian; Ricard, Éric; Roydor, Jean Completely 1-complemented subspaces of Schatten spaces. Trans. Amer. Math. Soc. 361 (2009), no. 2, 849–887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement